Stability of Time-delay System with Time-varying Uncertainties via Homogeneous Polynomial Lyapunov-Krasovskii Functions

Guo-Chen Pang Kan-Jian Zhang

Guo-Chen Pang, Kan-Jian Zhang. Stability of Time-delay System with Time-varying Uncertainties via Homogeneous Polynomial Lyapunov-Krasovskii Functions[J]. 国际自动化与计算杂志(英)/International Journal of Automation and Computing, 2015, 12(6): 657-663. doi: 10.1007/s11633-015-0940-8
引用本文: Guo-Chen Pang, Kan-Jian Zhang. Stability of Time-delay System with Time-varying Uncertainties via Homogeneous Polynomial Lyapunov-Krasovskii Functions[J]. 国际自动化与计算杂志(英)/International Journal of Automation and Computing, 2015, 12(6): 657-663. doi: 10.1007/s11633-015-0940-8
Guo-Chen Pang and Kan-Jian Zhang. Stability of Time-delay System with Time-varying Uncertainties via Homogeneous Polynomial Lyapunov-Krasovskii Functions. International Journal of Automation and Computing, vol. 12, no. 6, pp. 657-663, 2015 doi:  10.1007/s11633-015-0940-8
Citation: Guo-Chen Pang and Kan-Jian Zhang. Stability of Time-delay System with Time-varying Uncertainties via Homogeneous Polynomial Lyapunov-Krasovskii Functions. International Journal of Automation and Computing, vol. 12, no. 6, pp. 657-663, 2015 doi:  10.1007/s11633-015-0940-8

Stability of Time-delay System with Time-varying Uncertainties via Homogeneous Polynomial Lyapunov-Krasovskii Functions

doi: 10.1007/s11633-015-0940-8
基金项目: 

This project was supported by Major Programme of National Natural Science Foundation of China (No. 11190015), National Natural Science Foundation of China (No. 61374006) and Graduate Student Innovation Foundation of Jiangsu Province (No. 3208004904).

详细信息
    作者简介:

    Guo-Chen Pang received the B. Sc. degree from the Department of Mathematics, Lin Yin University, China in 2009 and received his M. Sc. degree from the Institute of Automation, Qufu Normal University, China in 2012. He is currently a Ph.D. candidate at the School of Automation, Southeast University, China. His research interests include homogeneous polynomial function, domain of attraction and actuator saturation. E-mail: guochenpang@163.com ODCID iD: 0000-0003-4974-6308

Stability of Time-delay System with Time-varying Uncertainties via Homogeneous Polynomial Lyapunov-Krasovskii Functions

Funds: 

This project was supported by Major Programme of National Natural Science Foundation of China (No. 11190015), National Natural Science Foundation of China (No. 61374006) and Graduate Student Innovation Foundation of Jiangsu Province (No. 3208004904).

计量
  • 文章访问数:  4296
  • HTML全文浏览量:  32
  • PDF下载量:  1099
  • 被引次数: 0
出版历程
  • 收稿日期:  2014-01-27
  • 修回日期:  2014-05-30

Stability of Time-delay System with Time-varying Uncertainties via Homogeneous Polynomial Lyapunov-Krasovskii Functions

doi: 10.1007/s11633-015-0940-8
    基金项目:

    This project was supported by Major Programme of National Natural Science Foundation of China (No. 11190015), National Natural Science Foundation of China (No. 61374006) and Graduate Student Innovation Foundation of Jiangsu Province (No. 3208004904).

    作者简介:

    Guo-Chen Pang received the B. Sc. degree from the Department of Mathematics, Lin Yin University, China in 2009 and received his M. Sc. degree from the Institute of Automation, Qufu Normal University, China in 2012. He is currently a Ph.D. candidate at the School of Automation, Southeast University, China. His research interests include homogeneous polynomial function, domain of attraction and actuator saturation. E-mail: guochenpang@163.com ODCID iD: 0000-0003-4974-6308

摘要: This paper deals with the robust stability of time-delay system with time-varying uncertainties via homogeneous polynomial Lyapunov-Krasovskii functions (HPLKF). We give a sufficient condition to demonstrate that the system is asymptotically stable. A new class of Lyapunov-Krasovskii function is introduced, whose main feature is that the conservativeness due to uncertainties is reduced. Numerical examples illustrate the effectiveness of our method.

English Abstract

Guo-Chen Pang, Kan-Jian Zhang. Stability of Time-delay System with Time-varying Uncertainties via Homogeneous Polynomial Lyapunov-Krasovskii Functions[J]. 国际自动化与计算杂志(英)/International Journal of Automation and Computing, 2015, 12(6): 657-663. doi: 10.1007/s11633-015-0940-8
引用本文: Guo-Chen Pang, Kan-Jian Zhang. Stability of Time-delay System with Time-varying Uncertainties via Homogeneous Polynomial Lyapunov-Krasovskii Functions[J]. 国际自动化与计算杂志(英)/International Journal of Automation and Computing, 2015, 12(6): 657-663. doi: 10.1007/s11633-015-0940-8
Guo-Chen Pang and Kan-Jian Zhang. Stability of Time-delay System with Time-varying Uncertainties via Homogeneous Polynomial Lyapunov-Krasovskii Functions. International Journal of Automation and Computing, vol. 12, no. 6, pp. 657-663, 2015 doi:  10.1007/s11633-015-0940-8
Citation: Guo-Chen Pang and Kan-Jian Zhang. Stability of Time-delay System with Time-varying Uncertainties via Homogeneous Polynomial Lyapunov-Krasovskii Functions. International Journal of Automation and Computing, vol. 12, no. 6, pp. 657-663, 2015 doi:  10.1007/s11633-015-0940-8
参考文献 (24)

目录

    /

    返回文章
    返回